MathSciNet Relay Station
MathSciNet bibliographic data
MR2123101 (2005i:93061) 93C83 (93B05)
Mesbahi, Mehran On state-dependent dynamic graphs and their controllability properties. IEEE Trans. Automat. Control 50 (2005), no. 3, 387–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement